# SDR AALA2019082629016

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 60,112 hours, 26,707 cycles
- Engine: Iae V2524A5
- Engine time: 62,363 hours, 27,801 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHX ON ACCOUNT OF RIGHT ENGINE OIL QUANTITY DROPPING. EMERGENCY WAS DECLARED BY ATC. PILOT REPORTS RT ENGINE SUDDENLY LOST OIL QUANTITY FROM 19 TO 5, GRADUAL LOSS FROM 5 TO 2.5 THEN BACK TO 9.0, OIL PRESSURE THROUGHOUT WAS NORMAL. MAINTENANCE TROUBLESHOT AND AN ENGINE CHANGE WAS DECLARED. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IAW JOB CARDS 26L40071004 AND 26L0007101.
